Advertisement

Alternanten Bei Gelchmässiger Approximation Mit Zweidimensionalen Splinefunktionen

  • Manfred Sommer
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 501)

Abstract

In this paper the problem of approximating on special subspaces of ℝ2 a given continous real function f in the uniform norm by spline functions with fixed knots is considered. The spline functions are tensor products of B-splines. Using alternation lattices one gets sufficient conditions for the existence and uniquenness of a minimal solution. On halfdiscrete subspaces of ℝ2 also necessary conditions are given.

Keywords

Spline Function Special Subspace Dann Gilt P61ya Frequency 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. [1]
    Barrar, R.B., Loeb, H.L.: Spline Functions with Free Knots as the Limits of Varisolvent Families. J. Approximation Theory 12(1974), 70–77.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    Buck, R.C.: Alternation Theorems for Functions of Several Variables. J. Approximation Theory 1(1968), 325–334.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    Cheney, E.W.: Introduction to Approximation Theory. Mc Graw-Hill New York 1966.zbMATHGoogle Scholar
  4. [4]
    Curry, H.B., Schoenberg, I.J.: On Pólya Frequency Functions and Their Limits. J. d'Anal. Math 18, 71–107.Google Scholar
  5. [5]
    Ehlich, H., Haußmann, W.: Tschebyscheff-Approximation stetiger Funktionen in zwei Veränderlichen. Math. Z. 117(1970), 21–34.MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    Ehlich, H., Zeller, K.: Cebysev-Polynome in mehreren Veränderlichen. Math. Z. 93(1966), 142–143.MathSciNetCrossRefzbMATHGoogle Scholar
  7. [7]
    Greville, T.N.E.: Introduction to Spline Functions in: Theory and Applications of Spline Functions. Academic Press New York 1969.Google Scholar
  8. [8]
    Hau\mann, W.: Alternanten bei mehrdimensionaler Tschebyscheff-Approximation. ZAMM 52(1972), T206–T208.zbMATHGoogle Scholar
  9. [9]
    Karlin, S.: Total Positivity, Volume I. Stanford University Press, Stanford California 1968.zbMATHGoogle Scholar
  10. [10]
    Karlin, S., Studden, W.J.: Tschebyscheff Systems: With Applications in Analysis and Statistics. Interscience Publishers New York 1966.zbMATHGoogle Scholar
  11. [11]
    Meinardus, G.: Approximation of Functions: Theory and Numerical Methods. Springer-Verlag Berlin Heidelberg New York 1967.CrossRefzbMATHGoogle Scholar
  12. [12]
    Rice, J.R.: The Approximation of Functions, Volume II. Addison-Wesley Publishing Company, Reading Massachusetts 1969.zbMATHGoogle Scholar
  13. [13]
    Schumaker, L.: Uniform Approximation by Tschebyscheffian Spline Functions. Journal of Mathematics and Mechanics 18(1968), 369–377.MathSciNetzbMATHGoogle Scholar
  14. [14]
    Schumaker, L.: Approximation by Splines in: Greville, T.N.E.: Theory and Applications of Spline Functions. Academic Press New York 1969.Google Scholar
  15. [15]
    Sommer, M.: Gleichmäßige Approximation mit zweidimensionalen Splinefunktionen, Dissertation, Universität Erlangen-Nürnberg, 1975.Google Scholar
  16. [16]
    Strauß, H.: Eindeutigkeit bei der gleichmäßigen Approximation mit Tschebyscheffschen Splinefunktionen. Erscheint in J. Approximation Theory.Google Scholar
  17. [17]
    Strauß, H.: L1-Approximation mit Splinefunktionen. ISNM 26 Birkhäuser Verlag, Basel und Stuttgart, 1975.Google Scholar

Copyright information

© Springer-Verlag 1976

Authors and Affiliations

  • Manfred Sommer
    • 1
  1. 1.Institut für Angewandte Mathematik der Universität Erlangen-NürnbergErlangen

Personalised recommendations